

## SYMPOSIUM PROGRAM

		(	(SUBJECT TO CHANGE)			
		MON	IDAY 20 <sup>th</sup> NOVEMBER			
15.30 - 17.00						
			SDAY 21 <sup>st</sup> NOVEMBER			
8.00	Registration & Exhibition Hall opens					
	LEVEL 2 - BETTY CUTHBERT LOUNGE					
9.00	Welcome & Opening Ceremony Welcome to Country – Associate Pro Welcome from Swinburne – Prof. Ga MEMBERS DINING ROOM LEVEL 2					
9.30	PLENARY - A SMART Future Andrew Slorance - Phoenix Instinct. MEMBERS DINING ROOM LEVEL 2					
10.15-11.00			TEA / POSTER SESSIONS / EXHIBITION S Olympic Room & Betty Cuthbert Lounge			
Session A 11.00-12.00	1-hour workshop	1-hour workshop	15min + 5min Q&A	15min + 5min Q&A	Demonstration Stage	
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2		
Moderator	Liz Turnbull	Jamie Cockle	Kim Vien	Romi Russek		
11.00	A1: Transformation: Changing Futures for Indigenous Disabled. Huhana Hickey (New Zealand)	A2: Introducing children to early powered mobility: How we do it, how did we go? Amy Currie (New Zealand)	A3: A clinical framework for evaluating seating for clients with mid to advanced stage Huntington's disease Madeleine Dazenko (Australia)	A6: Power standing use and the relation to perceived impact: an observational study with device- measured data <b>Paula Ostendorf (Sweden)</b>		
11.25			11.25 A4: Service delivery models in wheelchair prescription: A scoping review Maheen Ashfaq (Australia)	11.25 A7: The Impact of a Powered Standing Wheelchair for a Person with Okinawan Neurogenic Muscular Atrophy Karin Leire (Sweden)		
11.50			11.50 A5: Skin Injury – It's not all about the AT <b>Jenni Dabelstein (Australia)</b>	11.50 A8: Transforming the health and wellbeing of people with complex disabilities through motorised cycling <b>Carlee Holmes (Australia)</b>		
12.00-13.15	LUNCH / EXHIBITION SHOWCASE / DEMONSTRATION STAGE					
Demo Stage		(	Dlympic Room & Betty Cuthbert Lounge 12.15 – 12.25 - Pride-Mobility 12.30 – 12.40 - Permobil 13.45 13.55 Magic Mobility			
Session B 13.15-14.45	15min + 5min Q&A / 60 min workshop	90 min workshop	12.45- 12.55 - Magic Mobility 60/30 min workshops	60/30 min workshops	Demonstration Stage	
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2		
Moderator	Rachael McDonald	Lois Brown – Kim Vien	Romi Russek	Malcolm Turnbull		
13.15	B1: Resources from the International Society of Wheelchair Professionals to improve your wheelchair service provision practice Alex Kamadu (South Africa) (15 mins)	B3: Best Practice Guidelines for Assessment and Selection of Complex Shower Commode Chairs Kim Vien, Cathy Young, Emma Friesen & Lois Brown (Australia)	B4: Wheelchair and seating with a life-limiting illness: a personal and professional perspective Maria Whitcombe-Shingler & Pilar Cerezo-Gomez (New Zealand) (60 mins)	B6: Falls in manual wheelchairs: What's the tipping point Angela Rowe, Bill Contoyannis & Kim Vien (Australia) (60 mins)	<ul> <li>13.15 - 13.25</li> <li>B8: My Skill</li> <li>Education Support</li> <li>13.30 - 13.40</li> <li>B9: Medifab</li> <li>Paediatric Seating (Wonderseat)</li> </ul>	
13.45	13.45 B2: Credentialing around the world - Alex Kamadu (South Africia) - Karin Leire (Sweden) - Rachel Hibbs - Liz Turnbull (New Zealand) - ARATA – Robyn Guthrie (60 mins)		14.15 B5: Prescriber confidence in complex wheelchair seating; introducing a new digital platform to support clinicians Joana Santiago (Australia) (30mins)	14.15 B7: Clinical Leadership in a Changing World: Rising to the Challenge Bianca Brady & Mellinda Fitzgerald (Australia) (30 mins)	<b>13.45 – 13.55</b> <b>B10: Sunrise Medical</b> Power Wheelchair	
14.45-15.15			I TEA / POSTER SESSIONS /EXHIBITION			
Session C	60 min workshop	60 min workshop	Olympic Room & Betty Cuthbert Lounge 60 min workshop	60 min workshop	Demonstration Stage	
15.15-16.15			•			
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2	Domi Dussel	
Moderator 15.15	Lois Brown C1: Developing clinical competency in the prescription of Assistive Technology in Australia Lois Brown & Karen Maurer (Australia)	Malcolm Turnbull C2: A Multisegmented Approach Towards Head Support Interventions Filipe Correia (Portugal) & Bart Van der Heyden (Belgium)	Andrew Congdon C3: The Paralympics Australia Referrer Network Chrissie Banwell (Australia)	Luke Chmielewski C4: Looking into individualised cushion selection based on performance metrics through ISO testing Rainy Wu (Taiwan) & Karin Leire (Sweden) (60 mins)	Romi Russek 15.15 - 15.25 C5: Medifab Paediatric Car Seats	

16.15-17.00	Dylan Alcott fireside chat: Innovation in wheelchairs (with Ryan Tilley of Rove technologies introduced by Rachael McDonald)			
	Members Dining Room			
17.00-18.30	WELCOME RECEPTION IN THE EXHIBITION HALL			
	Olympic Room & Betty Cuthbert Lounge			

WEDNESDAY 22 <sup>nd</sup> NOVEMBER							
			exhibition hall today between 1.30pm – 3pr	n & 3.30pm-5pm			
8.30	Registration & Exhibition Hall opens – Entrance via Gate 3						
	LEVEL 2 – FOYER OF BETTY CUTHBERT LOUNGE & OLYMPIC ROOM						
8.45	Welcome & Introductions MEMBERS DINING ROOM LEVEL 2						
9.00	PLENARY - Advancing participation and health through the intersecting lenses of mobility, technology, and disability justice.						
	Heather Feldner MEMBERS DINING ROOM LEVEL 2						
9.45 - 10.15	Poster Presentations - Quick slide	session					
	MEMBERS DINING ROOM LEVEL 2						
10.15-10.45		MOF	RNING TEA / POSTER SESSIONS / EXHIBITIC Olympic Room & Betty Cuthbert Lou				
Session D	60/30 min workshops	90min workshop	30 min workshops	15min + 5min Q&A	Demonstration stage		
10.45 - 12.15	Big Data Session	Bed positioning			Demonstration stage		
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2			
Moderator	Rachael McDonald	Kim Vien	George Ajaka	Andrew Congdon			
10.45	D1: Towards an Evidence-Based	D3: What's happening under	D4: Are We Satisfied With Current	D7: 1000kms Down the Track - a high			
	Coverage Policy for Complex	the covers? Bed positioning	Seating Technology Outcomes Or	complexity powered mobility solution in			
	Wheelchair Seating & Mobility	assessment and goal setting	Should We Strive To Achieve More?	a very remote setting			
	devices	Angela Rowe &	Bart Van der Heyden (Belgium) &	Andrew Congdon (Australia)			
	Rachel Hibbs (USA)	Carlee Holmes (Australia)	Filipe Correia (Portugal)				
	(60 mins)		11.15	11.10			
			D5: Power Standing: A Systematic	D8: Teledelivery of complex wheelchair			
			Review of the Evidence for Power	and seating assessment: A mixed			
			Standing Wheelchairs	methods realist evaluation			
			Tilly Brook (Australia) &	Fiona Graham, Laura Desha (New			
			Paula Ostendorf (Sweden)	Zealand)			
11.45	11.45	-	11.45	11.35			
	D2: Big data as an enabler – how		D6: Navigating the challenges of	D9: A transformational journey			
	to make (the most) use of it		scoliotic curves in active MWC users	advancing children's access to safe and			
	Karin Leire (Sweden)		Luke Chmielewski (Australia)	suitable vehicle restraint systems			
	(30 mins)			Helen Lindner & Jamie Cockle (Australia)			
11.55				11.55			
				D10: "Wheely Fun": a paediatric			
				intensive therapy program for learning			
				/practicing powered mobility with others			
				Sara West (Australia)			
12.15-13.30		LUNCH / EXHIBITIO	N SHOWCASE (PUBLIC ACCESS 13.30-15.00 Olympic Room & Betty Cuthbert Lou				
			12.30 - 12.40 - Pride-Mobility				
Demo Stage			12.45 - 12.55 - Permobil 13.00 - 13.10 - Magic Mobility				
Session E	30/60 min workshops						
13.30-15.00	Fabrication, Design and	90 min workshop	30/60 min workshops	30/60 min workshops	Demonstration stage		
	Innovation						
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2			
Moderator	Andrew Congdon	Lois Brown – Sarah Uncle	George Ajaka	Tilly Brook	12.20.42.62		
13.30	E1: Building Better Wheelchairs -	E3: Pressure Injury Prevention	E4: The Future Of Prescription – What	E6: Managing Behaviours of Concern	13:30 - 13.40		
	The Latest Innovations in Manual	in Seating and Lying for	Role Will Al Play	Through Wheelchair Interventions.	E8: Apex Mobility		
	Wheelchair Customisation	Bariatric, Ageing, and Palliative	Tracee-lee Maginnity (Australia)	Allowing for Sensory Expression and	Showcasing Rifton multistander		
	Sameer More (Australia)	Care Clients	(30 mins)	Enhancing Participation	13:45 - 13.55		
	(30 mins)	Sarah Uncle & Lois Brown		Lauren Hunter (Australia)	E9: 21st Century		
		(Australia)		(30 mins)	Bariatric Power Positioning		
					This demonstration will discuss		
					various aspects of bariatric		
					positioning using the BIG		
					BOUNDER Power Wheelchair.		
					We will discuss unique challenges with bariatric		
					patients and provide tips and		
					tricks to obtain a proper fitting		
					and weight distribution while		

				patients and provide tips and tricks to obtain a proper fitting and weight distribution while still keeping the power wheelchair functional and manoeuvrable in the home environment.
14.00	14.00 E2: Fabricating, Modifying and Providing Personalised Medical Devices to Comply with TGA Regulations Iain Brown (Australia) (60 mins)	14.00 E5: Co-design and Wheelchairs - how to collaborate authentically to co-create technology <b>Rachael McDonald (Australia)</b> (60 mins)	14.00 E7: Early Vs. Late Intervention with Custom Moulded Seating <b>David Fagan (Australia)</b> (60 mins)	<ul> <li>14:00 - 14.15</li> <li>E10: Medifab</li> <li>24hr Posture Care</li> <li>14:20 - 14.30</li> <li>E11: Participant Life</li> <li>Pediatric all-terrain, tilt, wheelchair</li> <li>14.35 - 14:45</li> <li>E12: Muve Tech</li> <li>Alber emotion, Alber via go, MWC Proactive</li> </ul>

<b>1</b> 5.00 –	AFTERNOON TEA / POSTER SESSIONS / EXHIBITION SHOWCASE (PUBLIC ACCESS 15.30-17.00)					
15.30	Olympic Room & Betty Cuthbert Lounge					
Session F	90 minute workshop	30 min workshops	40 min workshops &	90 minute workshop	Demonstration stage	
15.30-17.00	90 minute workshop	Lived Experience	15min + 5min Q&A	so minute workshop		
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2		
Moderator	Rachael McDonald	Malcolm Turnbull	George Ajaka	Luke Chmielewski		
15.30	F1: Supporting On Time Mobility:	F2: Transformation; Lived	F5: 5 Key differences between	F8: Night-time is Complex – juggling	15:30 - 16:15	
	Multidisciplinary DIY Solutions	experience of spinal cord	wheelchair and mobile shower	health, sleep and postural care	F9: Q&A with Andrew Slorance	
	and Emerging Evidence	injury, recovery and training as	commode chair seating	Jane Hamer & Debbie Wilson		
	Heather Feldner (USA)	an OT	Emma Friesen (Australia)	(New Zealand)		
		Mark Hanson (Australia)	(40 mins)			
46.00		46.00	10.15	-		
16.00		16.00	16.15			
		F3: Transforming the way we	F6: Supporting community			
		educate health professionals	occupational therapists develop seating			
		Bonnie Sawatzky (Canada)	& positioning competence: a qualitative			
16.30		16.30	survey of early career therapists.			
		F4: Joint discussion –	Kasey Morel (Australia)			
		transforming how we see the	(15 mins)			
		journey of wheelchair users	16.40			
		and people with disabilities	F7: Socially Distanced Pressure			
			Mapping in Rural and Remote Western			
			Australia			
			Sandra Malkin, Jane Sander &			
			Cameron Wagner (Australia)			
			(15 mins)			
17.20 -	ARATA AGM – Members Dining Ro	oom Level 2				
18.00						
19.00			CONFERENCE DINNER - PULLMAN ON TH	HE PARK		
			Purchase your ticket today			

## POSTER SESSIONS FOR WEDNESDAY 22<sup>ND</sup> NOVEMBER

All posters will be up for the duration of the symposium. Authors will be available during morning tea and lunch breaks on the day allocated in the programme.

P1 - Wheelchair and Seating Guidelines for People with Neuropsychological Disorders Maria Whitcombe-Shingler (New Zealand)

P2 - Empowering Mobility: A Comprehensive Guide to Choosing the Right Power Assist Device Justin Boulos (Australia)

P3 - Structured Clinical Meeting – Benefits and learning from the Seating To Go Team Liz Turnbull & Tina Clapham (New Zealand)

P4 - "He could go wherever he wanted": Driving Proficiency, Developmental Change, and Caregiver Perceptions following Powered Mobility Training for Children 1-3 Years with Disabilities Dr. Heather Feldner

P5 - Mythbusting Manual Wheelchair Materials: What is the evidence, and does it really matter? Rainy Wu & Tracee-lee Maginnity

	THURSDAY 23 <sup>rd</sup> NOVEMBER						
8.30	Registration & Exhibition Hall Opens – Entrance via Gate 3						
	LEVEL 2 - BETTY CUTHBERT LOUNGE & OLYMPIC ROOM						
Session G	2 hour workshop	2 hour workshop	2 hour workshop	60 min workshops			
9.00-11.00	Power assist	2 hour workshop	2 hour workshop	Telehealth			
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2			
Moderator	Malcolm Turnbull	Luke Chmielewski					
9.00	G1: Navigating Power Assist Devices for	G2: ARATA Accessible Gaming Special	G3: From MAT Evaluation to Wheelchair	G4: Development of Telehealth Wheelchair Service			
	Manual Wheelchairs Workshop	Interest Group (SIG): An Introduction to	and Seating Scripting: A Symbiotic	Training Modules for Clinicians and Suppliers			
	Kim Vien, Angela Rowe & Bill	Accessible Gaming for Wheelchair Users	Relationship	Rachel Hibbs (USA)			
	Contoyannis (Australia)	Yuho Okita, David Harraway & Andrew	Sandie Grant & Jedda Fulcher (New				
10.00		Congdon (Australia)	Zealand)	10.00			
				G5: Power Assist Devices – Show Me the Evidence!			
			(limited to the first 20 participants)	Tilly Brook (Australia)			
11.00-11.30			A / EXHIBITION SHOWCASE				
		Olympic Room	n & Betty Cuthbert Lounge				
Session H	60 min workshop	60 min workshop	60 min workshop	60 min workshop			
11.30-12.30		oo min workshop					
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2			
Moderator	Andrew Congdon	Kim Vien	Rachael McDonald	Sameer More			
11.30	H1: MND – Maintaining independence	H2: Selecting and implementing tools to	H3: The difference between best	H4: Clinicians, We Hear You! - How Your Voice Can			
	through power mobility	measure outcomes of wheeled mobility	intentions and best practice in	Drive Innovation			
	Pam Glazener (USA), Helen Lappin &	and seating service provision	implementing interdisciplinary design	Paul Eastwood (New Zealand) & Joana Santiago			
	Debbie Wilson (New Zealand)	Emma Friesen (Australia)	practice	(Australia)			
			Hana Phillips (Australia)				
12.30-13.30		LUNCH / EXHIBITION SH	OWCASE / DEMONSTRATION STAGE				
	Olympic Room & Betty Cuthbert Lounge						
Demo	12.50 - 13.00 - Aidacare						
Stage							
Session I	CO min washeban	CO min workshop	CO min wantah an	20 min worldhand			
13.30-14.30	60 min workshop	60 min workshop	60 min workshop	30 min workshops			
Room	Members Dining Room – Level 2	Yarra Park Room – Level 3	Jim Stynes Room A – Level 2	Jim Stynes Room B – Level 2			
Moderator	Hana Phillips	Kim Vien	Lauren Hunter	George Ajaka			
13.30	11: From Idea to Impact: Utilizing	I2: Telehealth assessment of wheelchair	I3: Equality for the Aging: Ensuring Access	I4: Understanding the impact of spinal surgery on			
	Makerspaces to Transform Disability	and seating: Expert-led demonstration	to Assistive Technology for the Aged Care	postural alignment in wheelchair seating			
	Services	and interactive experience	Population	George Ajaka (Australia)			

	Rachel Okazaki (USA)	Fiona Graham, Laura Desha, Sandi Grant	Roseanna Tegel (Australia)	14.00			
		New Zealand)		15: Clinical reasoning or clinically conceding: a case			
				example of the appeals process within the NDIS			
				Tracee-lee Maginnity (Australia)			
14.30	CLOSING KEYNOTE - The New Landscape	CLOSING KEYNOTE - The New Landscape of Health and Disability Services in Aotearoa/New Zealand					
	Huhana Hickey	Huhana Hickey					
	MEMBERS DINING ROOM LEVEL 2	MEMBERS DINING ROOM LEVEL 2					
15.10-1	5.30 CLOSING CEREMONY MEMBERS DINING ROOM LEVEL 2						